MathSciNet Relay Station
MathSciNet bibliographic data
MR1034189 58F07 (35Q53)
Li, Yi Shen; Zhang, Li Ning Hamiltonian structure of the super evolution equation. J. Math. Phys. 31 (1990), no. 2, 470–475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement